Table of Contents
Scholarly Research Exchange
Volume 2009, Article ID 468570, 6 pages
http://dx.doi.org/10.3814/2009/468570
Research Article

An Inverse Problem for Parabolic Partial Differential Equations with Nonlinear Conductivity Term

Department of Mathematics, Faculty of Science, K. N. Toosi University of Technology, P.O. Box 16765-165, Tehran 19697 64499, Iran

Received 28 December 2008; Revised 19 January 2009; Accepted 2 February 2009

Copyright © 2009 Ali Zakeri and Q. Jannati. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ali Zakeri and Q. Jannati, “An Inverse Problem for Parabolic Partial Differential Equations with Nonlinear Conductivity Term,” Scholarly Research Exchange, vol. 2009, Article ID 468570, 6 pages, 2009. https://doi.org/10.3814/2009/468570.